# SDR HALA2017061200151

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 91,695 hours, 35,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT FLAPS EXTENDED TO 5 DEG. FOR TAKEOFF,  SPL INDICATED RT INBD AILERON DID NOT DROOP.  CYCLING AILERONS BLED SYSTEM, OPS CHECKED AILERONS AND FLAPS IAW AMM 27-11-00 AND 27-51-00. OPS NORMAL, LT & RT INDICATION OF AILERON DROOP NORMAL. OK FOR SERVICE.
